Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 115, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 7, 2008, 7:20 PM CDT for Iowa County, Lafayette County, Wisconsin. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2008, 7:20 PM CDT (00:20 UTC)
- Expired
- Jul 7, 2008, 8:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Iowa County, WI, Lafayette County, WI
The radar
The La Crosse radar (KARX), 125 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 3:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3226 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 16.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 080020
SVRMKX
WIC049-065-080115-
/O.NEW.KMKX.SV.W.0115.080708T0020Z-080708T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
720 PM CDT MON JUL 7 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 815 PM CDT
* AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF RICHLAND
CENTER TO 35 MILES WEST OF PLATTEVILLE...AND MOVING EAST AT 51 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BLACKHAWK LAKE RECREATION AREA BY 730 PM CDT...
GOVERNOR DODGE STATE PARK AND GOVERNOR DODGE ST PARK BY 745 PM
CDT...
MINERAL POINT AIRPORT AND DODGEVILLE BY 750 PM CDT...
MINERAL POINT AND BELMONT BY 755 PM CDT...
BLUE MOUND STATE PARK AND BLUE MOUND ST PARK BY 800 PM CDT...
BENTON BY 805 PM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4307 9043 4312 9043 4311 8983 4251 8985
4252 9044 4306 9045
TIME...MOT...LOC 0020Z 276DEG 45KT 4313 9046 4265 9112
$$
CRAVEN3 follow-up statements
000
WWUS53 KMKX 080046
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
745 PM CDT MON JUL 7 2008
WIC049-065-080115-
/O.CON.KMKX.SV.W.0115.000000T0000Z-080708T0115Z/
IOWA WI-LAFAYETTE WI-
745 PM CDT MON JUL 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR LAFAYETTE AND IOWA COUNTIES...
AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM BLACKHAWK LAKE REC AREA TO
29 MILES WEST OF PLATTE MOUNDS...OR ALONG A LINE EXTENDING FROM 8
MILES NORTHWEST OF DODGEVILLE TO 25 MILES WEST OF PLATTEVILLE...
MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
EDMUND...GOVERNOR DODGE STATE PARK AND GOVERNOR DODGE ST PARK BY
755 PM CDT...
REWEY...LINDEN AND LONDON BY 800 PM CDT...
DODGEVILLE BY 805 PM CDT...
PLATTE MOUNDS AND MINERAL POINT AIRPORT BY 810 PM CDT...
LESLIE BY 815 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4307 9043 4312 9043 4311 8983 4251 8985
4252 9044 4306 9045
TIME...MOT...LOC 0045Z 260DEG 35KT 4306 9018 4264 9091
$$
GEHRING000
WWUS53 KMKX 080057
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
756 PM CDT MON JUL 7 2008
WIC049-065-080115-
/O.CON.KMKX.SV.W.0115.000000T0000Z-080708T0115Z/
IOWA WI-LAFAYETTE WI-
756 PM CDT MON JUL 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR LAFAYETTE AND IOWA COUNTIES...
AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
RIDGEWAY TO 21 MILES SOUTHWEST OF PLATTE MOUNDS...OR ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF DODGEVILLE TO 16 MILES WEST OF
PLATTEVILLE...MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
DODGEVILLE BY 805 PM CDT...
PLATTE MOUNDS...MINERAL POINT AIRPORT AND RIDGEWAY BY 810 PM CDT...
LESLIE...MINERAL POINT...BARNEVELD AND BLUE MOUND STATE PARK BY 815
PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4307 9043 4312 9043 4311 8983 4251 8985
4252 9044 4306 9045
TIME...MOT...LOC 0056Z 260DEG 35KT 4307 9003 4266 9077
$$
GEHRING000
WWUS53 KMKX 080112
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
811 PM CDT MON JUL 7 2008
WIC049-065-080121-
/O.EXP.KMKX.SV.W.0115.000000T0000Z-080708T0115Z/
IOWA WI-LAFAYETTE WI-
811 PM CDT MON JUL 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR LAFAYETTE AND IOWA COUNTIES
WILL EXPIRE AT 815 PM CDT...
STRONG THUNDERSTORMS WILL CONTINUE OVER IOWA AND LAFAYETTE COUNTY
THROUGH 9 PM. WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4307 9043 4312 9043 4311 8983 4251 8985
4252 9044 4306 9045
TIME...MOT...LOC 0111Z 260DEG 35KT 4309 8983 4268 9058
$$
GEHRINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:10 PM CDT, 4 hours 10 minutes earlier.
Area forecast discussion, Jul 7, 3:10 PM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 310 PM CDT MON JUL 7 2008 .DISCUSSION...FORECAST FOCUS ON HEAVY RAIN AND SEVERE WEATHER POTENTIAL TONIGHT AND TIMING OF NEXT ROUND OF PRECIPITATION AFTER SHORT QUIET WEATHER PERIOD. .TONIGHT...SLY WINDS AND SOME SUNSHINE ARE BEGINNING TO CONTRIBUTE TO IMPRESSIVE THERMODYNAMICS WITH THETAE VALUES IN THE 350S K ACROSS SRN WI...SFC BASED CAPE OF NEARLY 2000 J/KG AND RISING...AND LATEST RUC PWS AROUND 1.8 INCHES. MEANWHILE...MCS DEVELOPING OVER SE MN AND NRN IA INITIATED NEAR A SFC TROUGH...ALONG NOSE OF 20-25 KT LLJ...AND JUST DOWNSTREAM OF SHORTWAVE OVER WRN MN. MCS MAY EVENTUALLY MOVE TO THE RIGHT OF THE MEAN W-SWLY FLOW AND AFFECT THE NRN CWA OR ADDITIONAL DEVELOPMENT TO THE SOUTH WILL INTENSIFY WITHIN SFC BASED CAPE OF 4000 J/KG OVER CNTRL AND ERN IA. IN ADDITION...A 40 KT WSWLY NOCTURNAL LLJ IS EXPECTED TO DEVELOP AND SHIFT SLOWLY EWD ACROSS SRN WI TNT ALONG WITH THE 850 MB THERMAL RIDGE AND THE TAIL OF THE SHORTWAVE TROUGH OVER THE NRN PLAINS. A WEAK COLD FRONT WILL FOLLOW AROUND SUNRISE. BIGGEST CONCERN IS FLASH FLOOD POTENTIAL WITH THE MCS AND DEVELOPMENT THAT MAY OCCUR ON BACKSIDE OF IT AS 850 MB FLOW ALIGNS WITH THE UPPER LEVEL WINDS. CORFIDI VECTORS BECOME VERY WEAK AND ACTUALLY INDICATE BACK BUILDING FOR A PERIOD OF TIME LATE TNT. SOME MESO MODELS AND OPERATIONAL MODELS SUGGEST SOME WEAKENING OF THE CONVECTION IN FAR ERN WI POSSIBLY DUE TO THE LATE TIMING. HAVE THUS ISSUED FLASH FLOOD WATCH FOR SOUTH CENTRAL WI INCLUDING FOND DU LAC AND DODGE COUNTIES IN THE ERN CWA. WILL STILL MENTION HEAVY RAIN POTENTIAL IN SE WI HOWEVER. .SHORT TERM...TUESDAY THROUGH WEDNESDAY NIGHT...WILL HANG ON TO SOME MORNING CONVECTION EARLY TUESDAY AS MOST PROGS SWEEP RAIN OUT OF CWA WITH TIME. SOME CONCERN ABOUT REDEVELOPMENT OF CONVECTION DURING AFTERNOON HOURS AS AIRMASS RECOVERS AND INSTABILITY INCREASES IN RESIDUAL MOIST AIRMASS. HOWEVER LACK OF A WELL DEFINED TRIGGER...AT THE MOMENT...PRECLUDES EXTENDING RAIN CHANCES PAST TUESDAY MORNING. WHILE PROGS BRING IN HIGH PRESSURE OVER CWA TUESDAY NIGHT THROUGH WEDNESDAY...STRENGTH OF HIGH IS OF CONCERN THAT ANY DECENT SHORT WAVE IN MID AND UPPER WESTERLY FLOW COULD SET OFF DAYTIME CONVECTION. BUT FOR NOW WILL KEEP THIS PERIOD DRY. .LONG TERM...THURSDAY THROUGH SUNDAY...LATEST NAM/GFS/ECMWF HI RES PROGS STARTING TO COME MORE IN LINE BEGINNING THURSDAY AS RAPID RETURN OF UNSTABLE AIR AND ACTIVE SHORT WAVE PASSES ACROSS NORTHERN WISCONSIN. WITH LACK OF MID LEVEL CAP FEEL THAT CONVECTION COULD EVENTUALLY PROPAGATE SOUTHWARD INTO CWA THURSDAY AFTERNOON BEFORE WARM FRONT PULLS NORTHWARD INTO NORTHERN WISCONSIN THURSDAY NIGHT. SO HAVE MENTIONED CHANCY CONVECTION FOR NOW WHICH SHOULD FOCUS WITH WARM FRONT. THEN BY FRIDAY GFS/ECMWF HI RES PROGS DEVELOP SOUTHWEST SURFACE TO UPPER LEVEL FLOW KEEPING CWA IN A VERY WARM...MOIST AND UNSTABLE AIRMASS. SERIES OF SHORT WAVES WILL MAKE THE BEGINNING OF THE WEEKEND ACTIVE CONVECTIVELY. PROGS TRY AND DRAG A COOL FRONT ACROSS CWA EARLY SATURDAY...BUT DIFFERENCES ARISE BETWEEN MODELS ON HOW FAR SOUTH TO DRIVE FRONT. GFS IS SLOWER WITH PROGRESSION OF FRONT AND WILL STAY WITH THAT SCENARIO FOR NOW DUE TO FRONT BECOMING SOMEWHAT PARALLEL TO LOWER AND MIDDLE LEVEL WIND FLOW. WITH MINOR SHORT WAVES EMBEDDED IN THIS FLOW HAVE OPTED TO KEEP DECENT RAIN CHANCES AT LEAST THROUGH SUNDAY NIGHT. && .AVIATION...A WEAK COLD FRONT WILL INTERACT WITH A VERY MOIST AND UNSTABLE AIRMASS OVER SRN WI TNT TO BRING WIDESPREAD SHOWERS AND TSTORMS THE REGION. A COMPLEX OF STORMS OVER IA AND MN WILL MOVE INTO SOUTH CENTRAL WI LATE THIS AFTERNOON OR EVENING AND THEN CONTINUE EWD TO LAKE MI BY LATE EVENING OR AFTER MIDNIGHT. SHOWERS AND TSTORMS MAY THEN CONTINUE TO REDEVELOP OVER SRN WI THROUGH SUNRISE. AREAS OF MVFR CIGS WILL CONTINUE THIS AFTERNOON AND THROUGH THE NIGHT WHILE MVFR CIGS AND IFR VSBYS WILL BE POSSIBLE IN TSTORMS. DRIER AIR WILL THEN WORK ITS WAY INTO SRN WI AFTER SUNRISE TUE ON WLY WINDS. VFR CONDITIONS ARE EXPECTED BY MID TO LATE MORNING ON TUE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...FLASH FLOOD WATCH TONIGHT FOR WIZ046-047-051-056>058-062-063-067-068. LM...NONE. && SHORT/LONG TERM...17 AVIATION/MARINE...20
Hazardous weather outlook, Jul 7, 4:10 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 410 PM CDT MON JUL 7 2008 WIZ046-047-051-052-056>060-062>072-081500- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 410 PM CDT MON JUL 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE PRIMARY THREAT WILL BE HIGH WINDS...LARGE HAIL AND ISOLATED TORNADOES. A FLASH FLOOD WATCH WILL BE IN EFFECT TONIGHT MAINLY WEST OF A LINE FROM FOND DU LAC TO BEAVER DAM TO MADISON TO MONROE. STRONG THUNDERSTORMS IN A VERY MOIST AIRMASS WILL LEAD TO LOCALLY HEAVY RAINS. SOME LAKES...RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE. MUCH OF THE ROCK RIVER IN SOUTHERN WISCONSIN CONTINUES TO EXPERIENCE MODERATE FLOODING...WITH PORTIONS STILL AT MAJOR FLOOD. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS EARLY TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY AND SUNDAY. MUCH OF THE ROCK RIVER WILL REMAIN IN MODERATE FLOOD...HOWEVER RIVER LEVELS WILL CONTINUE TO SLOWLY FALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. LMZ643>646-081500- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 410 PM CDT MON JUL 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT. SOME STORMS MAY PRODUCE WINDS IN EXCESS OF 50 KNOTS...LARGE HAIL AND ISOLATED WATERSPOUTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY AND SUNDAY. TZ WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 7, 5:24 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 524 PM CDT MON JUL 7 2008 WIZ046-047-051-052-056>060-062>072-080015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 524 PM CDT MON JUL 7 2008 ...SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR SOUTHERN WISCONSIN... A LINE OF STRONG THUNDERSTORMS OVER SOUTHWEST WISCONSIN AND NORTHEAST IOWA WILL MOVE EAST TO SOUTHEAST AROUND 45 MPH AND OVERSPREAD SAUK COUNTY BY 605 PM AND MOVE INTO WESTERN MARQUETTE...WESTERN COLUMBIA...NORTHWEST DANE...AND NORTHWEST IOWA COUNTIES AFTER 605 PM. THIS LINE OF THUNDERSTORMS IS PRODUCING WINDS OF 40 TO 50 MPH ALONG WITH ISOLATED REPORTS OF TREES DOWN. THESE STRAIGHT LINE WINDS AND MINOR TREE DAMAGE ARE EXPECTED TO CONTINUE INTO SOUTH CENTRAL WISCONSIN. WARNINGS WILL ONLY BE ISSUED IF THE LINE OF STORMS AND ASSOCIATED STRAIGHT LINE WINDS BECOMES STRONGER. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR ANY WARNINGS OR UPDATES.
Local storm report, Jul 7, 5:38 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
538 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST 4 W LA VALLE 43.58N 90.21W
07/07/2008 E65 MPH SAUK WI TRAINED SPOTTER
ESTIMATED 60 TO 70 MPH WIND GUSTS NEARLY BLEW TRUCK OFF
THE ROAD.
&&
CRAVENSpecial weather statement, Jul 7, 5:39 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 539 PM CDT MON JUL 7 2008 WIZ046-047-051-052-056>060-062>072-080015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 539 PM CDT MON JUL 7 2008 ...SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR SOUTHERN WISCONSIN... A LINE OF STRONG TO SEVERE THUNDERSTORMS OVER SOUTHWEST WISCONSIN...INCLUDING SAUK COUNTY...WILL MOVE EAST TO SOUTHEAST AROUND 45 MPH AND OVERSPREAD SAUK COUNTY BY 610 PM AND MOVE INTO WESTERN MARQUETTE...WESTERN COLUMBIA...NORTHWEST DANE...AND NORTHWEST IOWA COUNTIES AFTER 610 PM. THIS LINE OF THUNDERSTORMS IS PRODUCING WINDS OF 45 TO 60 MPH ALONG WITH ISOLATED REPORTS OF TREES DOWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR ANY WARNINGS OR UPDATES.
Local storm report, Jul 7, 6:02 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
602 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST REEDSBURG 43.53N 90.00W
07/07/2008 E55 MPH SAUK WI TRAINED SPOTTER
ESTIMATED 55 TO 60 MPH WIND.
&&
KRRSpecial weather statement, Jul 7, 6:12 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 612 PM CDT MON JUL 7 2008 WIZ046-047-051-052-056>060-062>072-080115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 612 PM CDT MON JUL 7 2008 ...SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR SOUTHERN WISCONSIN... A LINE OF STRONG TO SEVERE THUNDERSTORMS OVER SOUTHWEST WISCONSIN...INCLUDING SAUK COUNTY...WILL MOVE EAST TO SOUTHEAST AROUND 45 MPH AND OVERSPREAD GREEN LAKE...COLUMBIA...NORTHWEST DANE...AND MUCH OF IOWA COUNTY BY 7 PM. THIS LINE OF THUNDERSTORMS IS PRODUCING WINDS OF 45 TO 65 MPH ALONG WITH ISOLATED REPORTS OF TREES DOWN. THE LINE OF THUNDERSTORMS SHOULD REACH THE LAKESHORE COUNTIES BETWEEN 8 PM AND 930 PM. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR ANY WARNINGS OR UPDATES.
Special weather statement, Jul 7, 6:46 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 646 PM CDT MON JUL 7 2008 WIZ046-047-051-052-056>060-062>072-080145- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 646 PM CDT MON JUL 7 2008 ...SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR SOUTHERN WISCONSIN... A LINE OF STRONG THUNDERSTORMS STRETCHES FROM MARQUETTE COUNTY SOUTHWEST TO NORTHERN IOWA COUNTY...AND IS MOVING EAST TO SOUTHEAST AROUND 40 MPH. THE LINE OF STRONG THUNDERSTORMS WILL REACH A LINE FROM THE CITY OF FOND DU LAC...TO JUNEAU...TO MADISON...AROUND 730 PM. THIS LINE OF THUNDERSTORMS IS PRODUCING WINDS OF 35 TO 45 MPH. THESE WINDS MAY BE STRONG ENOUGH TO DOWN TREE BRANCHES OR ALREADY WEAKENED TREES. THE LINE OF THUNDERSTORMS SHOULD REACH THE LAKESHORE COUNTIES BETWEEN 8 PM AND 930 PM. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR ANY WARNINGS OR UPDATES.
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:10 PM CDT | Areal Flood Advisory | MKX | Dane, Green, Iowa, Lafayette | 3 hr |
| Jul 7, 7:59 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jul 7, 8:40 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Waukesha | 48 min |
| Jul 7, 8:57 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Rock | 63 min |
| Jul 7, 9:18 PM CDT | Areal Flood Advisory | MKX | Jefferson, Kenosha, Milwaukee, Racine, Rock, Walworth and 1 more | 3 hr |
| Jul 7, 9:54 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jul 7, 10:52 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 67 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.